# SDR DALA2016032802375

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OUT OF LIMITS AT FRAME ANGLE ON BS 1287.  FRAME ANGLE BETWEEN LONGERONS 26L-26R WAS R & R IAW SRM 53-14-3 AND 51-30-2 AND 51-10-3 PAR 21 AND 14; 51-30-5.
